# SDR SWAA2017040612975

- Difficulty date: March 29, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 63,541 hours, 36,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142049320
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 24. RESEATED WIRE PER WDM & AMM.
